Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Gonorrhea,chlamydia,chest pain,blotchy skin,weakness,heavy feet

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hello, I am a 21 year old male, weight of 185lbs, and have been healthy for 20years until I contracted gonorrhea or chlamydia but my doctor gave me antibiotics. Recently, I have been experiencing chest pain, weakness in my legs or arms, heavy feet, blotchy skin, and my neck feels like it will pop. With rest most of the symptoms go away and come back at night for the most part. I exercise 3-5 times a week and do not experience none of the symptoms except for heavy feet occasionally. I've tried my doctor but he very persistent with me being okay because my family has no known history of diseases. It started with leg pain after smoking weed I completely quit that. Then alcohol brought it back with all these other symptoms and now they will not go away. Do you have a clue what is wrong?
Posted Mon, 30 Apr 2012 in Sexually Transmitted Diseases
Answered by Dr. Jasvinder Singh 19 minutes later

Thanks for posting your query.

From your history and symptoms of chest pain, weakness in legs or arms, heavy feet, blotchy skin and popping sensations in neck there are a few possibilities which need thorough evaluation.

1)     It can be due to uncontrolled hypothyroidism which can cause fatigue,depression,weight gain,cold intolerance,dry, coarse hair and skin,constipation ,muscle cramps,decreased concentration,vague aches and pains,palpitation and swelling of the legs. For this you need to get your recent TSH levels and T3 and T4 levels assessed.

2)     The second possibility is definitely a withdrawal effect of Adderall which can cause certain withdrawal effects some of which you may be experiencing. You cannot stop taking this drug altogether on your own as it has withdrawal symptoms. Either you need to be prescribed some other drug or the dose tapered off. For this you need to talk to your psychiatrist.

3)     Other than that anemia and chronic fatigue syndrome can also cause these symptoms. Given your age, acid reflux is an important possibility for the chest pain and popping sensations in neck. Avoid alcohol or drinks with caffeine in them, chocolate or spicy or greasy foods and instead take cold foods preferably liquids like milk and yoghurt. It also might help to avoid eating or drinking for two hours before you lie down. You may also need antacids and proton pump inhibitor drugs for controlling the stomach acid.

I suggest you to get these possibilities evaluated from a physician and the above mentioned investigations done.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor